# SDR 95ZZZX2163

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic
- Condition: Misrigged
- Location: Flt Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL OF CUSTOMER AIRCRAFT, PILOT HAD MENTIONED THE CYCLIC STICK WAS OFF CENTER TO THE LEFT.  WHEN HE DELIVERED THE ACFT, RIGGING WAS BEYOND LIMITS TO THE LEFT.  ACFT WAS RERIGGED.
